نمایش مختصر رکورد

dc.contributor.authorShah, R.en_US
dc.contributor.authorZada, A.en_US
dc.date.accessioned1399-07-09T03:41:11Zfa_IR
dc.date.accessioned2020-09-30T03:41:11Z
dc.date.available1399-07-09T03:41:11Zfa_IR
dc.date.available2020-09-30T03:41:11Z
dc.date.issued2019-12-01en_US
dc.date.issued1398-09-10fa_IR
dc.date.submitted2019-01-11en_US
dc.date.submitted1397-10-21fa_IR
dc.identifier.citationShah, R., Zada, A.. (2019). Hyers–Ulam–Rassias stability of impulsive Volterra integral equation via a fixed point approach. Journal of Linear and Topological Algebra ( JLTA ), 08(04), 219-227.en_US
dc.identifier.issn2252-0201
dc.identifier.issn2345-5934
dc.identifier.urihttp://jlta.iauctb.ac.ir/article_668267.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/245888
dc.description.abstract‎In this paper‎, ‎we establish the Hyers--Ulam--Rassias stability and the Hyers--Ulam stability of impulsive Volterra integral equation by using a fixed point method‎.en_US
dc.format.extent124
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.publisherCentral Tehran Branch, Islamic Azad Universityen_US
dc.relation.ispartofJournal of Linear and Topological Algebra ( JLTA )en_US
dc.subjectUlam–Hyers stabilityen_US
dc.subjectimpulsive Volterra integral equationen_US
dc.subjectfixed point methoden_US
dc.subjectLipschitz conditionen_US
dc.subjectFunctional analysisen_US
dc.subjectIntegral equationsen_US
dc.titleHyers–Ulam–Rassias stability of impulsive Volterra integral equation via a fixed point approachen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentDepartment of Mathematics‎, ‎University of Peshawar‎, ‎Peshawar 25000‎, ‎Pakistanen_US
dc.contributor.departmentDepartment of Mathematics‎, ‎University of Peshawar‎, ‎Peshawar 25000‎, ‎Pakistanen_US
dc.citation.volume08
dc.citation.issue04
dc.citation.spage219
dc.citation.epage227


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد